After Effects From Mmr Shot

1 Reply Updated



Conversation Starter

Comments Submitted Says:


what type of thing come after it



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Peter S Says:

Side Effects from MMR Immunization
MEASLES. About 1 child in 5 will get a mild rash or fever beginning a week or two after vaccination. These reactions last for a few days.

MUMPS. Very few children suffer any ill effects from mumps vaccine. Occasionally a child will get a mild fever one or two weeks after vaccination, or swollen glands in the cheeks or under the jaw. More serious reactions are extremely rare.

RUBELLA. About 1 child out of 7 will get a rash or swelling in the lymph glands after getting rubella vaccine. This usually happens within a week or two after the shot and lasts 1 or 2 days. Also, about 1 child out of 100 will have some pain or stiffness in the joints, which can last from a few days to a few weeks. There is a small chance (less than 1 in 100) that a child will have painful swelling of the joints (arthritis) after getting rubella vaccine. This usually lasts only a few days, but it can last longer, and can come and go. These joint problems occur more often in adults, especially women.

Febrile seizures (seizures caused by a fever) have occasionally been reported among children who have gotten MMR vaccine. These usually happen 1 or 2 weeks after the shot and are caused by the fever that can accompany vaccination rather than the vaccine itself. Children recover from febrile seizures quickly, and they do not cause permanent harm.

There have been reports of children getting encephalitis (inflammation of the brain) after an MMR shot. This happens so rarely - less than once in a million shots - that experts are not sure whether the MMR vaccine causes this problem or whether it simply happens by chance. Remember, though, that if the same million children got measles, about 1,000 of them would get encephalitis, 6,000 to 7,000 would have convulsions, and several hundred would die. The benefits of MMR vaccine greatly outweigh the slight risk.

MMR, like any vaccine or medicine, could trigger a severe allergic reaction in a child who was allergic to one of the vaccine's components. But severe allergic reactions to childhood vaccines are very rare (estimated at around one per million doses), and no child is ever known to have died from an allergic reaction to a vaccine.

Excerpt from http://www.cispimmunize.org/fam/mmr/mmrimm.html

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side effects after switching from Xarelto to Eliquis
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a... 12 replies
after effects of b gap tablet
i took bgap on 5 april and till now i havnt got my periods and i m not pregnant i hv checkd it twice plz reply i m very ... 1 reply
after effects ilvitrim
I'm positive gave birth a public hospital don't think my baby was tested and he wasnt given nevarapine immediate... 1 reply
after effects of scabies
hi, I had a scabies attack, which i treated with permethrin lotion and accompanying oral medicines prescribed to me. How... 1 reply
After Effects of Glycomet 500
I Am 60 Years Old and have just been diagonised with High Blood Sugar , Dr. asked me to take Glycomet 500mg three times ... 1 reply
After Effects Of Baralgin
i started taking this pill since last month for period pains and since when my period finishes i have some serious pains... 1 reply
after effects of antibiotics
I was on ciprofloxin for a persistant ear infection, I felt good while on the antibiotics but now they have finished I f... 1 reply
norco after effects
I had back surgery in July and was given Norco for about three months. Tapering was some of that. I didn't know that... 5 replies
Side effects after three years of removal
Hi... it's been three years since i removed my jadelle implant. I only had it for a year and some months because i h... 3 replies
Side effects after taking Happi and Happi-d
I have been experiencing gastric problems after eating food each and every day. Because of it I had an Endoscopy per my ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 October 2005.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA